# SDR 2008UALA00644

- Difficulty date: February 4, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 39,465 hours, 13,841 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 1L DOES NOT SHOW "SLIDE" ON ECAM OR "SLIDE ARMED" ON DOOR WHEN DOOR ARMING HANDLE IS PLACED IN THE ARM POSITION.  FOUND DOOR ARMING MECHANISM OUT OF ADJUSTMENT.  ADJUSTED DOOR, ARM LIGHTS OPERATE NORMALLY.
